Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the number of solutions of certain trinomial congruences


Authors: Jacqueline Wells and Joseph Muskat
Journal: Math. Comp. 19 (1965), 483-487
MSC: Primary 10.06
MathSciNet review: 0180523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Emma Lehmer and H. S. Vandiver, On the computation of the number of solutions of certain trinomial congruences, J. Assoc. Comput. Mach. 4 (1957), 505–510. MR 0093908
  • [2] Erna H. Pearson and H. S. Vandiver, On a new problem concerning trinomial congruences involving rational integers, Proc. Nat. Acad. Sci. U. S. A. 39 (1953), 1278–1285. MR 0060528
  • [3] H. S. Vandiver, New types of trinomial congruence criteria applying to Fermat’s last theorem, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 248–252. MR 0061129
  • [4] Jacqueline Wells, Studies on the Number of Solutions of a Trinomial Congruence, M. S. Thesis, University of Pittsburgh, Pittsburgh, Pa., 1964.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.06

Retrieve articles in all journals with MSC: 10.06


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0180523-0
Article copyright: © Copyright 1965 American Mathematical Society